# SDR SIMA200209408

- Difficulty date: March 21, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S5367125722151
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP8 INSPECTION, FOUND STRINGER 17R TO BE CORRODED.  REPLACED STRINGER 17R IAW ATR 42 SRM 51-25-02.  (M)
